# SDR FDEA201303220645

- Difficulty date: March 22, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT, LONGERON SPLICE AT BS 5-123, LONGERON 43 RT FOUND CRACKED.  LONGERON SPLICE REMOVED IAW SRM 51-33-01 REVISION 52.  FABRICATED IAW DRAWING A5A7114   REVISION J.  REPAIR CLASSIFED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
